# SDR DALA2021072004101

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 78,495 hours, 24,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: L4 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L4 DOOR HANDLE DUST COVER MISSING. CORRECTIVE ACTION: REPLACED MISSING L4 DOOR HANDLE DUST COVER. (7801670)
